MURAL - Maynooth University Research Archive Library



    The Hausdorff dimension of systems of simultaneously small linear forms


    Dickinson, Detta (1993) The Hausdorff dimension of systems of simultaneously small linear forms. Mathematika, 40 (2). pp. 367-374. ISSN 0025-5793

    [img]
    Preview
    Download (297kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Abstract included in text.

    Item Type: Article
    Keywords: Hausdorff dimension; simultaneously small linear forms;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10124
    Identification Number: https://doi.org/10.1112/S0025579300007129
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Oct 2018 14:02
    Journal or Publication Title: Mathematika
    Publisher: Cambridge University Press
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year